I have been taking Sprycel for one year since my chronic myeloid leukemia diagnosis. I just recently started having bumpy skin on my face...like my whole face. Is this something that anyone else has had this issue. There are warnings on the label to avoid sun and I have for the most part, but I've recently noticed that my face is bumpy to the touch.
My side effects are diarrhea and dizziness. Anybody else ??
Has anyone taken tasigna? If so what side effects are you having or had and do they ever ease up or disappear. I start this pill next week and I'm scared. I was diagnosed in July 19 with CML and was on sprycel but had so much fluid retention got lots of fluid in my lungs so my doctor took me off of it. I was lucky though in a short time with sprycel my numbers went down to undetected and that was the only side effect. But man what a bad side effect. Feels like your drowning. Any help is… read more
I have been taking Gleevec for one year now. It is my third TKI. The previous two were discontinued because they caused severe pulmonary hypertension
Everyone's experiences with various treatments can be unique. Therefore, I like to be careful when l discuss side effects so as not to potentially deter others who are trying a similar regiment
However, I do have some questions for those of you who take Gleevec (Imatinib).
I want to know if any of you have experienced insomnia, loss of… read more
Has anyone dyed there hair with a vegetable dye or henna dy and does it work? The doctor says my hair would start to fall out if I used a regular hair color on it and even though they say my chemo isn’t causing my hair loss I don’t want to make it worse because it’s right in the front. I have a gray stripe that really makes it worse so I was just wondering. Also I’m on Bosulif 400 mg.
Some days all I do is sleep. I have a hard time staying awake, sometimes even sleeping through nocturnal diarrhea! So embarrassing and disgusting. My stomach hurts much of the time, I’m struggling to eat because of nausea and just no appetite. And the shortness of breath makes me even unable to stand some days. Is this how anybody felt BEFORE being diagnosed? Waiting for bone marrow biopsy to even be scheduled yet…also, do you start to feel somewhat better after treatment starts?
My PCR came back the same as it did four weeks ago. I have been on bosulif for six months and it is gone down every time I have had it. This time my PCR this time has scarcely moved. Has anyone had this experience? Best to you all